Bernoulli

  • Bernoulli
  • Volume 21, Number 2 (2015), 1166-1199.

Backward stochastic variational inequalities on random interval

Lucian Maticiuc and Aurel Răşcanu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The aim of this paper is to study, in the infinite dimensional framework, the existence and uniqueness for the solution of the following multivalued generalized backward stochastic differential equation, considered on a random, possibly infinite, time interval:

\[\cases{-\mathrm{d}Y_{t}+\partial_{y}\Psi (t,Y_{t})\,\mathrm{d}Q_{t}\ni\Phi (t,Y_{t},Z_{t})\,\mathrm{d}Q_{t}-Z_{t}\,\mathrm{d}W_{t},\qquad0\leq t<\tau,\cr{Y_{\tau}=\eta,}}\] where $\tau$ is a stopping time, $Q$ is a progressively measurable increasing continuous stochastic process and $\partial_{y}\Psi$ is the subdifferential of the convex lower semicontinuous function $y\longmapsto\Psi (t,y)$.

As applications, we obtain from our main results applied for suitable convex functions, the existence for some backward stochastic partial differential equations with Dirichlet or Neumann boundary conditions.

Article information

Source
Bernoulli Volume 21, Number 2 (2015), 1166-1199.

Dates
First available in Project Euclid: 21 April 2015

Permanent link to this document
https://projecteuclid.org/euclid.bj/1429624974

Digital Object Identifier
doi:10.3150/14-BEJ601

Mathematical Reviews number (MathSciNet)
MR3338660

Zentralblatt MATH identifier
1332.60085

Keywords
backward stochastic differential equations subdifferential operators stochastic variational inequalities stochastic partial differential equations

Citation

Maticiuc, Lucian; Răşcanu, Aurel. Backward stochastic variational inequalities on random interval. Bernoulli 21 (2015), no. 2, 1166--1199. doi:10.3150/14-BEJ601. https://projecteuclid.org/euclid.bj/1429624974.


Export citation

References

  • [1] Barbu, V. (2010). Nonlinear Differential Equations of Monotone Types in Banach Spaces. Springer Monographs in Mathematics. New York: Springer.
  • [2] Brézis, H. (1973). Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert. Amsterdam: North-Holland.
  • [3] Briand, Ph., Delyon, B., Hu, Y., Pardoux, E. and Stoica, L. (2003). $L^{p}$ solutions of backward stochastic differential equations. Stochastic Process. Appl. 108 109–129.
  • [4] Cvitanić, J. and Karatzas, I. (1996). Backward stochastic differential equations with reflection and Dynkin games. Ann. Probab. 24 2024–2056.
  • [5] Darling, R.W.R. and Pardoux, E. (1997). Backwards SDE with random terminal time and applications to semilinear elliptic PDE. Ann. Probab. 25 1135–1159.
  • [6] Da Prato, G. and Zabczyk, J. (1992). Stochastic Equations in Infinite Dimensions. Encyclopedia of Mathematics and Its Applications 44. Cambridge: Cambridge Univ. Press.
  • [7] Diomande, B. and Maticiuc, L. (2014). Multivalued backward stochastic differential equations with time delayed generators. Cent. Eur. J. Math. To appear.
  • [8] El Karoui, N., Kapoudjian, C., Pardoux, E., Peng, S. and Quenez, M.C. (1997). Reflected solutions of backward SDE’s, and related obstacle problems for PDE’s. Ann. Probab. 25 702–737.
  • [9] Maticiuc, L. and Nie, T. (2014). Fractional backward stochastic differential equations and fractional backward variational inequalities. J. Theoret. Probab. To appear.
  • [10] Maticiuc, L. and Răşcanu, A. (2007). Viability of moving sets for a nonlinear Neumann problem. Nonlinear Anal. 66 1587–1599.
  • [11] Maticiuc, L. and Răşcanu, A. (2010). A stochastic approach to a multivalued Dirichlet–Neumann problem. Stochastic Process. Appl. 120 777–800.
  • [12] Maticiuc, L., Răşcanu, A. and Zălinescu, A. (2014). Backward stochastic variational inequalities with locally bounded generators. An. Ştiinţ. Univ. “Al. I. Cuza” Iaşi. Mat. (N.S.). To appear. DOI:10.2478/aicu-2013-0023.
  • [13] Maticiuc, L. and Rotenstein, E. (2012). Numerical schemes for multivalued backward stochastic differential systems. Cent. Eur. J. Math. 10 693–702.
  • [14] Pardoux, É. (1999). BSDEs, weak convergence and homogenization of semilinear PDEs. In Nonlinear Analysis, Differential Equations and Control (Montreal, QC, 1998). NATO Sci. Ser. C Math. Phys. Sci. 528 503–549. Dordrecht: Kluwer Academic.
  • [15] Pardoux, É. and Peng, S. (1992). Backward stochastic differential equations and quasilinear parabolic partial differential equations. In Stochastic Partial Differential Equations and Their Applications (Charlotte, NC, 1991) (B.L. Rozovskii and R.B. Sowers, eds.). Lecture Notes in Control and Inform. Sci. 176 200–217. Berlin: Springer.
  • [16] Pardoux, É. and Peng, S.G. (1990). Adapted solution of a backward stochastic differential equation. Systems Control Lett. 14 55–61.
  • [17] Pardoux, E. and Răşcanu, A. (1998). Backward stochastic differential equations with subdifferential operator and related variational inequalities. Stochastic Process. Appl. 76 191–215.
  • [18] Pardoux, E. and Răşcanu, A. (1999). Backward stochastic variational inequalities. Stochastics 67 159–167.
  • [19] Pardoux, E. and Răşcanu, A. (2014). Stochastic Differential Equations, Backward SDEs, Partial Differential Equations. Springer Series: Stochastic Modelling and Applied Probability 69. Berlin: Springer.
  • [20] Răşcanu, A. (1981). Existence for a class of stochastic parabolic variational inequalities. Stochastics 5 201–239.
  • [21] Răşcanu, A. and Rotenstein, E. (2011). The Fitzpatrick function – A bridge between convex analysis and multivalued stochastic differential equations. J. Convex Anal. 18 105–138.